Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Donna

On accutane - what to do about tightness & scaliness

Recommended Posts

Hi there. I'm on accutane and although its working and not causing any other real problems my skin feels quite tight and is almost scaley in some areas (as well as having scars...yay!). I've got a moisteriser that the derm gave me but it doesn't seem to work long term. Any ideas what I can do to deal with this and "freshen up" my skin. I'm going to have some medical microdermabrasion when I'm allowed to, but that will be a while away. Thanks very much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×